Subdivision schemes for iterated function systems

Citation
Ca. Micchelli et al., Subdivision schemes for iterated function systems, P AM MATH S, 129(6), 2001, pp. 1861-1872
Citations number
9
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics
Journal title
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
ISSN journal
0002-9939 → ACNP
Volume
129
Issue
6
Year of publication
2001
Pages
1861 - 1872
Database
ISI
SICI code
0002-9939(2001)129:6<1861:SSFIFS>2.0.ZU;2-6
Abstract
We identify iterated function systems Phi and regular Borel measures mu suc h that the matrix subdivision process relative to a finite family A converg es if and only if A satisfies certain spectral properties.